Never Felt This Way In My Entire Life
Posted 04 January 2019 - 09:30 PM
Uncontrollable crying,suicidal thoughts, paranoia, irritability off the charts!
Had to join outpatient psychiatric program..avoiding hospitalization.
New MD has given me Valium today cuz Clonazepam makes me worse. I am so scared.
Posted 05 January 2019 - 08:28 AM
Before FishingHat gets on, I wanted to express my opinions. I think your symptoms are a result of weaning too fast with too much. I don't know if you read any of the threads, but most people here try to wean %1-3 a week.
Don't be scared, you have us to help you. And my advice would be to reinstate a dosage where you feel stable enough, and go from there. And "Summary of Cymbalta Withdrawal.." topic has got you covered.
I hope I did you justice, FishingHat.
- fishinghat likes this
Posted 05 January 2019 - 10:03 AM
Before Fishinghat comes along, what is the dosage of the escitalopram?
Ozgun is right about going to fast, I would also advise you to get back on the dosage that you felt comfortable with. Like 50 mg. Stay there till you're better. And then you bead count.
Fishinghat will come by later, we don't want seretonin syndrome, so we need your escitalopram dosage. You will be all right with all of us standing by you. Promise!
Posted 05 January 2019 - 02:00 PM
Posted 05 January 2019 - 05:34 PM
Welcome DG. It sounds like these guys pretty well covered everything. The ssri usually take 4 to 8 weeks to kick in and in the mean time just hold on. I don't know if the dr told you but the clonazepam and valium are benzos and they can have a wicked withdrawal as well. Did you stop the clonazepam and if so when?
Posted 06 January 2019 - 04:45 PM
Dropping 10mg weekly is too drastic?
Escitalopram is 10mg daily. I was crying too much a year ago while on BOTH Buproprion XL 300 and Cymbalta at 120.
I'm convinced that my longterm usage of psychotropic meds has messed up my brain..long term
Posted 07 January 2019 - 08:16 AM
As far as the clonazepam/valium is concerned, benzos work well for anxiety for most but I personally prefer to try hydroxyzine and or clonidine first as they are not addictive and no withdrawal. If they don't work then you can always go to the benzo. Benzos are very addictive and so are to be used only for 4 weeks or less. Their withdrawal is pretty tough as well. I have heard that long-term use has been linked to dementia but haven't had a chance to confirm that yet.
It has been well documented that these psych meds do effect the nerve cells in the brain and once the patient comes off these meds it takes around 2 years for them to recover. If you are planning on coming off them then you better plan on a slow long term weaning.
Posted 07 January 2019 - 06:53 PM
Posted 19 January 2019 - 01:12 PM
My current plan:
I drop to 20mg Cymbalta today along with the 10mg Lexapro, 2mg Valium and WAIT FOR IT..going to begin a mood stabilizer, 25mg Lamotrogine(Lamictal)today. Doc does not support the practice of opening capsules and bead counting. My goal is to be done with Cymbalta. Thank you dear friends.
Posted 19 January 2019 - 02:08 PM
Please keep us informed on how you are doing as that is the way we can all learn and be better educated for the future.
Posted 19 January 2019 - 02:28 PM
I do think that's a good plan, lowering one at the same time your are upping the other.
So, 20 mg Cymbalta with 10 mg lexapro. At that rate, I don't see a serotonin syndrome.
Don't worry about Lamictal, it's a smooth mood stabilizer, and at 25, I see no problems.
I remember starting it slowly, can't remember the reasons, but they were serious.
Fishinghat, am I rigt when I say thAt seretonin syndrome is improbable in this case?
Posted 19 January 2019 - 03:54 PM
...or hyperactivity - feeling wired. That is a sure sign. But fever usually accompanies most as Hat said.
20mg Cymbalta is no more than 5mg Lexapro equivalent, so no issues for sure, unless shown previously to smaller doses, which is extrememely rare.
From what I have read about genetic testing, there is a looooong way to go. Looks promising, but unfortunately results are far from accurate at the present time. I wouldn't put any stock in it myself. Prevention rather than cure should be for all, not only those who are prone to mental health. There are schemes trying to take off over here in the UK for government funding to teach about mental health in schools. This is what we need in the short term. And given that it is costing the NHS stupid amount of money, I fail to see why they aren't backing it yet. Silly sods.
Posted 29 January 2019 - 10:12 PM
Posted 30 January 2019 - 09:41 AM
Nice to see you back. If you can, insist on not going from 20 to 0 Cymbalta. To 10 would be better. Less withdrawal.
Lamictal 50 is still a low dosage. No problem here. I'm just worried about the big jump from Cymbalta. Insist please. Lexapro has not had the time to fully kick in. He may bring you to 15mg, that would be a good move. Others will chime in.
Posted 30 January 2019 - 09:51 AM
I agree with Gail here - the jump is too much at any point within withdrawal.
To reduce the Valium at the same time also seems madness. This needs to be monitored and adjusted as you see fit rather than simply reducing it for the sake of it.
Regarding the Lexapro, again I agree with Gail, it is too early to tell. However that said, I am now 7 weeks into 15mg and I have started to go backwards... signficantly. Whilst this may not be the case for you, it is possible...
Posted 31 January 2019 - 10:01 AM
Yes - it can be a bit of a shock when you first open a capsule! But do not let the MD's opinion put you off - this is your body and your mental health here, not his. We want what is best for you not him!
Some other users opt for micro scales to alleviate the stress of bead counting. The following would be ideal;
This way you can weigh the beads rather than count them - and if some of them are stuck together and are different sizes, this would be a better way to go as it would be more accurate.
Therefore, if you get the scales, you would put a small container on, zero the reading, empty the beads from one capsule out, and for arguments sake, we'll say it reads exactly 20mg. Then simply canter beads into another container off the scales and re-weigh. When you reach 10mg, you will have both containers with the right amount. Put both back into a capsule each - and it is job done! 10mg capsules of Cymbalta!
It is a lot easier once tried...and the lab "environment" of the scales should please your MD more than counting each bead individually!!
Posted 04 February 2019 - 02:05 PM
Hi there. Please don't go from 20 to zero. there is a good chance that it will go very badly. Put the pills on a black tshirt and use a toothpick to separate into piles of ten. order some gel capsules off of amazon and fill. also please please please up your lexapro as you go down. increase 10 to 15 one week and 15 to 20 as needed. you dont have to tell your doc that you r bead counting.
love you and want you to be ok.
Posted 05 February 2019 - 04:00 PM
You will see how you feel, just remember that if things get too hot, you can take 10 mg Cymbalta to ease the passage.
Ready to bead count if necessary, I like that. What I don't like is the 20 mg to 0 mg.
I wish you the best, always welcome for questions or simply venting. Love!
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users